SciELO - Scientific Electronic Library Online

 
vol.57 número1Approaching to nanostructures using basic concepts of quantum mechanicsOn brillouin zones and related constructions índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Revista mexicana de física E

versão impressa ISSN 1870-3542

Resumo

BENAVIDES, M. et al. A novel set of reduced equations to model perfect layer matched (PML) in FDTD. Rev. mex. fís. E [online]. 2011, vol.57, n.1, pp. 25-31. ISSN 1870-3542.

We propose a new set of reduced equations describing the Perfectly Matched Layer (PML) boundary condition for the Finite Difference Time Domain Method (FDTD) algorithm. These expressions take into account the main properties of the electromagnetic wave propagation in continuos medias: absorbing, free space and conductive, simplifying the solution of electromagnetic problems as such as the FDTD lattice. A two-dimensional (2-D) transversal electric TE mode Gaussian pulse propagating along free-space is presented as a vehicle of study. The efficiency of this model is validated by a new way to compute the power reflection coefficient of the electromagnetic field arriving at the PML interface at several points. Also a detailed description of the rounding up process to obtain integer values for FDTD equations indexes is discussed.

Palavras-chave : Maxwell equations; FDTD; PML; absorbing boundary conditions; electromagnetic propagation.

        · resumo em Espanhol     · texto em Inglês     · pdf em Inglês